# SDR MASA200600150

- Difficulty date: January 21, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 17,989 hours, 13,301 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Part serial: 2727
- Condition: False Indication
- Location: Cargo Bay
- Part time: 6,633 hours, 4,749 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6146 LAS - CARGO SMOKE WARNING MESSAGE.  MAINTENANCE REPLACED SMOKE DETECTOR.
